MathSciNet Relay Station
MathSciNet bibliographic data
MR481792 (58 #1891) 41A45
Kašin, B. S. The widths of certain finite-dimensional sets and classes of smooth functions. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 41 (1977), no. 2, 334–351, 478.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement